Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I have been having severe problems with sleep. I cannot sleep at all. I hardly sleep foe 2 hours properly. I have been taking Lonazep and Mirtaz for many years. I have the problem since last 6 years. I had consulted a psychiatrist initially for the first year and later, I did not. I do not get proper sleep even after taking those pills. I have somehow managed to taper down the dose. Currently, I have stopped Lonazep completely and Mirtaz, I ma taking only 7.5 Mg. But My sleep is worse, and everymorning I get up with body pain, too much tiredness and burning eyes and nauseating feeling. Serious problems, like burning sensation in hips and thighs during the day. And weakness in legs and also severe Pain in Feet have already started. I have restless and painful legs during sleep and feet stiffness and pain is throughout the day. I ma not sure whether this is nerve or ortho related but definitely sure that this is because of my sleep problems. I am really frustrated with the other mentioned problems as well. I am 36, in a good job with no stress at work and my personal family stress is also minimal. I am single as well Please help!

1 Doctor Answered
Hi
I have been having severe problems with sleep. I canno...
Requires detailed investigation and examination Preliminary investigations suggested: hb, tlc, dlc, esr, blood sugar fasting & pp, uric acid vit d urine r/e x-ray of the affected part. Anyway it may be tried sleep on a hard bed with soft bedding on it. Spring beds, folding beds or thick mattress are harmful use no pillow under the head. Do hot fomentation paracetamol 250mg od & sos x 5days. Caldikind plus 1tab od x10. Do neck, back, knee & general exercises. It may have to be further investigated. Do not ignore it. Let it not become beginning of a bigger problem. Make sure that patient is not allergic to any of the medicines that he/she is going to take. If it does not give relief in 4-5days, inform.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.